Skip to main content

Research Repository

Advanced Search

Arguments for an Omega = 1, low H0 baryon dominated universe

Shanks, T.

Authors



Citation

Shanks, T. (1985). Arguments for an Omega = 1, low H0 baryon dominated universe

Journal Article Type Article
Publication Date 1985
Journal Vistas in Astronomy
Volume 28
Pages 595-609
Public URL https://durham-repository.worktribe.com/output/1619709
Publisher URL http://adsabs.harvard.edu/cgi-bin/nph-bib_query?bibcode=1985VA.....28..595S&db_key=AST